# SDR EIA2001142

- Difficulty date: March 12, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND FLOORBEAM LEFT BS 360 CRACKED AT UPPER CHORD FASTENER HOLE THROUGH THICKNESS, RUNNING UPWARD.  TRIMMED OFF CRACK, NDT INSPECTED, REPAIRED UPPER CHORD PER EO 53-747-1625-01 REV A AND BSB 53-2429 FIG 4 AND DWG 141U0044 SH 3.  (M)
